MathSciNet Relay Station
MathSciNet bibliographic data
MR2873882 05A05 (05A15 12D10)
Mongelli, Pietro Total positivity properties of Jacobi-Stirling numbers. Adv. in Appl. Math. 48 (2012), no. 2, 354–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement